Journal of Symbolic Logic

Some Representations of Diophantine Sets

Raphael M. Robinson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 3 (1972), 572-578.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738326

Mathematical Reviews number (MathSciNet)
MR357088

Zentralblatt MATH identifier
0264.02042

JSTOR
links.jstor.org

Citation

Robinson, Raphael M. Some Representations of Diophantine Sets. J. Symbolic Logic 37 (1972), no. 3, 572--578. https://projecteuclid.org/euclid.jsl/1183738326


Export citation